On Deformations of Holomorphic and Transversely Holomorphic Foliations

J. Girbau

Research output: Chapter in BookChapterResearch

Original languageEnglish
Title of host publicationGéométrie différentielle : géométrie différentielle, variétés complexes, feuilletages riemanniens : Colloque Géométrie et Physique de 1986 en l'honneur d'André Lichnerowicz
EditorsY. Choquet-Bruhat, D. Bernard
Place of PublicationParís (FR)
Pages51-64
Number of pages13
Volume33
Edition1
Publication statusPublished - 1 Jan 1988

Publication series

NameTravaux en cours

Cite this